# SDR UPS203486

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND RT WING NR 6 K-FLAP BULLNOSE O/B HINGE UPPER SURFACE OF UPPER ATTACH POINTS HAVE CORROSION.  INSTALLED FABRICATED PARTS IAW SRM 57-50-1, 51-10-6, 51-10-1, 51-20-04.
